I recently stopped taking Celexa, & have been feeling dizzy for at least a week. Is this a side effect of stopping Celexa & how long will it last?
So this is cold turkey? Are you taking any other medications? Was the Celexa working and are you expected to change to something else? ... I am on Celexa/Klonopin, for extreme anxiety, depression, anxious behavior... I was late by well over a week once without them and it sent me into a horrible like state with so many withdrawal symptoms going at once... dizziness... How long it will last I am not sure... Need to know more info... Blaze22
While everyone is different, you may experience side effects from stopping the celexa from one to two weeks after stopping and may last a couple weeks. It is always best to taper off an antidepressant, if you can, so to decrease the likelihood of withdrawl symptoms.
Withdrawls will include but not limited to dizziness, diarrhea, headache and stomach ache.
Hope this finds you feeling better,
Hi I stopped Celexa cold turkey my dc didnt know. It was the worst experience of my life. Like the other post lots of wd like dizziness etc. When my dc found out he immediately put me back on Celexa and I felt better in 3 days. Dc said this is normal and I should have tapered slowly. Can u taper your dose ? Cat
I had a terrible time getting off Celexa. I tapered off slowly, but it still was difficult. I finally got myself down to 5mgs daily and that was over a year of trying. It has been 10 days now and I'm finally off of it completely. I feel a little spacy and weak at times and a little anxious. At night I wake up with restless leg syndrome but all is getting better and better each day. I cannot believe they told me it wasn't additive. Wow, were they wrong!
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jul 2011 • 2 answers
Posted 10 Aug 2012 • 2 answers
Posted 20 Nov 2012 • 2 answers
Posted 25 Jan 2015 • 1 answer
Posted 27 Aug 2015 • 2 answers